# SDR AALA202511282108

- Difficulty date: July 5, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,327 hours, 40,097 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE, IN HOLE 4, AT LEVEL DOOR STOP 7, AT FWD GALLEY AREA. (REPLACED PARTIAL FRAME REQUIRED BY EA 367853). MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR (PARTIAL FRAME 16 REPLACEMENT) LOC. ON FR16 LH AT LEVEL OF DOOR AT FWD GALLEY AREA IAW EA 367853.
